In 1978, perforated appendicitis,had an emergency operation, in India & had blood transfusion whereby contacted Hepatitis 'C'. In 1985 came to India for schooling & started getting large ulcers on lower limb. Initially digonised as vasculitis. Tried every kind of medicine but unsuccessful.The ulcers goes deep until the bone is visible. Severe itching, pain & bleeding. No medicine helps. In 1986, had typhoid and disprin was given, had severe blood vomit, vital signs practically nil, underwent emergency operation,in Doha Qatar; where the doctors damaged & so removed spleen. These ulcers are there throughout the year. In 1993 contacted tuberculos and was treated for it. In 2000 suddenly had blood stools & blood vomitting; 50 bottles of blood was given. An artery burst in the stomach, so an emergency operation again. During post operative investigation
they did a CAT SCAN and said that it was not vasculitis. These ulcers have now started under feet & reaching upto knee. The legs have become black. There is severe itching & bleeding & pain. Nothing helps.
The symptoms you're describing are very serious and need evaluation not only by an orthopedic surgeon for your exposed bone, but also a vascular surgeon for the severe skin changes of your legs, possibly representing decreased blood flow.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.